# SDR DALA2020010500051

- Difficulty date: January 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 73,375 hours, 9,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK AT FR 37-37.1, Y1456 WAS FOUND CORRODED. REPAIRED SEAT TRACK PER ER/A 584254-14. LP 1429642
